# SDR USAA051070

- Difficulty date: September 9, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N628AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 36,341 hours, 36,341 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: 311N50232
- Condition: Gouged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON UPPER SPAR, AFT HOLE, OUTER SURFACE GOUGE.  SPOT FACED DAMAGED AREA HFEC INSPECTED, SHOT PEENED, TREATED & INSTALLED FASTENER PER EA 96808.  DEFECT SIZE: .045 INCH DEEP, 15.5 PERCENT MATERIAL LOSS.
